# SDR 2003UALA00080

- Difficulty date: January 22, 2003
- Submitted: January 29, 2003
- Operation: Air carrier
- Aircraft: N349UA
- Make and model: Boeing 737322
- Aircraft serial: 24253
- Aircraft time: 43,340 hours, 23,443 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 847, 15 INCHES AND 20 INCHES, UP FROM AFT PIT DOOR CUTOUT LOWER AFT CORNER, FUSELAGE SKIN GOUGED IN 2 EA PLACES ALONG CUTOUT EDGE.  MAJOR REPAIR ACCOMPLISHED.  DOUBLER, TRIPLER AND QUADRUPLED  MANUFACTURED AND INSTALLED.
